MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFPS40
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.The customer provided a photo, which was slightly blurred.A small tear was observed in the tube, exposing the cable near the junction with the connector.However, the cause of the issue could not be determined as the physical device was not returned for analysis.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that during routine cleaning and tape change, support staff observed a split in the tracheostomy tube at the point where it widens to connect to the ventilator, above the flange.The ventilator did not alarm to indicate any issue.The tracheostomy tube was immediately replaced without complication, and no patient harm was reported.

Brand Name
BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23543262
Report Number3012307300-2025-12433
Device Sequence Number21194437
Product Code JOH
UDI-Device Identifier15021312516838
UDI-Public(01)15021312516838(17)300105(10)6085024
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60PFPS40
Device Lot Number6085024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale
Patient Weight17 KG
Patient RaceAsian